# SDR SWAA2020011427309

- Difficulty date: January 14, 2020
- Submitted: August 20, 2021
- Operation: Air carrier
- Aircraft: N8310C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38807
- Aircraft time: 27,014 hours, 11,809 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 986
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA; TOP AND BOTTOM OF FLOOR STRUCTURE AT R/H STA 986; RBL 33.5; WL 208; HAS A FASTENER HOLE CORRODED. / BLENDED CORROSION AT TOP AND BOTTOM SURFACE OF FLOOR BEAM TCAP AT STA 986 RBL 33.5 WL 208; ORIGINAL THICKNESS .126'; REMAINING .100' LOSS OF .025' FOUND OUT OF LIMITS IAW SRM 53-70-51-1A-1 TRIMMED OUT DAMAGED AREA AND PERFORMED FLOOR BEAM UPPER CHORD T CAP REPAIR IAW SRM 53-70-5-1-2R-4. APPLIED CIC TO NEW T CAP AND DISTURBED AREAS IAW AMM 51-71-91-620-802
